# SDR SWAA2016070553466

- Difficulty date: May 31, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 33,481 hours, 16,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE WAFFLE PLATE CRACKED JUST INBOARD OF THE NR 2 PYLON AFT TIP.  R & R WIGGLE PLATE IAW SRM.
